Classification and reduction to canonical form of third-order partial differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1734-1745
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a10,
author = {T. D. Dzhuraev and Ya. Popelek},
title = {Classification and reduction to canonical form of third-order partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1734--1745},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a10/}
}
TY - JOUR AU - T. D. Dzhuraev AU - Ya. Popelek TI - Classification and reduction to canonical form of third-order partial differential equations JO - Differencialʹnye uravneniâ PY - 1991 SP - 1734 EP - 1745 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a10/ LA - ru ID - DE_1991_27_10_a10 ER -
T. D. Dzhuraev; Ya. Popelek. Classification and reduction to canonical form of third-order partial differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1734-1745. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a10/